# SDR AU960875

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Req Lube
- Location: Crew-Pass Door S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PASSENGER DOOR COULD NOT BE OPENED FROM INSIDE AIRCRAFT -WHEN OPENED FROM OUTSIDE THE DOOR MECHANISM SOUNDED ROUGH IN OPERATION - MECHANISM WAS LUBRICATED AND EXERCISED AND NOW OPERATES NORMALLY
